# SDR SCNA20161101287

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 51,472 hours, 35,668 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Eroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE ARM WEIGHT ON LEADING EDGE ERODED. REMOVED AND REPLACED RUDDER BALANCE ARM WEIGHT.
